AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
liver question
Old
  (#1)
ink
AnaSCI MEMBER
 
Offline
Posts: 15
Join Date: Jun 2012
liver question - 06-05-2012, 12:04 PM

I'm started my 3rd week of d-bol at 30mg /day and I think I have some problem with my liver. I'm getting a weird feeling in my liver area it kind of feels like it is pressing up against my rib cage. Should I stop taking it?Maybe I'm getting paranoid. Has anybody every experienced this feeling before while running d-bol?
   
Reply With Quote
Old
  (#2)
AnaSCI VET
 
powders101's Avatar
 
Offline
Posts: 1,556
Join Date: Sep 2007
Location: The LAB
06-05-2012, 03:31 PM

Quote:
Originally Posted by ink View Post
I'm started my 3rd week of d-bol at 30mg /day and I think I have some problem with my liver. I'm getting a weird feeling in my liver area it kind of feels like it is pressing up against my rib cage. Should I stop taking it?Maybe I'm getting paranoid. Has anybody every experienced this feeling before while running d-bol?
You may want to get your liver values taken. I would suggest seeing your doctor.

When taking orals or any other supplements you should always be taking a liver protectant with them! The lab results show that Synthetek's Synthergine is the #1 liver protectant in the world! I suggest you looking into it!


Disclaimer: The articles and conversions posted are for entertainment and informational purposes only - experiment at you own risk.
   
Reply With Quote
Old
  (#3)
AnaSCI MEMBER
 
Offline
Posts: 72
Join Date: Jan 2011
06-06-2012, 04:00 AM

Quote:
Originally Posted by ink View Post
I'm started my 3rd week of d-bol at 30mg /day and I think I have some problem with my liver. I'm getting a weird feeling in my liver area it kind of feels like it is pressing up against my rib cage. Should I stop taking it?Maybe I'm getting paranoid. Has anybody every experienced this feeling before while running d-bol?
are you drinking plenty of water?
   
Reply With Quote
Old
  (#4)
*FORGE*
Guest
 
Posts: n/a
06-06-2012, 11:08 PM

May be time to see the doctor man! And like powders said, time to get your hands on some Synthergine!!
   
Reply With Quote
Old
  (#5)
AnaSCI MEMBER
 
Offline
Posts: 49
Join Date: Jan 2012
06-07-2012, 02:43 AM

Quote:
Originally Posted by ink View Post
I'm started my 3rd week of d-bol at 30mg /day and I think I have some problem with my liver. I'm getting a weird feeling in my liver area it kind of feels like it is pressing up against my rib cage. Should I stop taking it?Maybe I'm getting paranoid. Has anybody every experienced this feeling before while running d-bol?

Your dose is on the low side and you haven't been taking it long so I don't think that your dose did significant liver damage in 2 weeks so go and see a doc . Do you drink a lot of alcohol or are you on an prescription meds that might stress the liver?
   
Reply With Quote
Old
  (#6)
ink
AnaSCI MEMBER
 
Offline
Posts: 15
Join Date: Jun 2012
06-08-2012, 04:55 AM

Quote:
Originally Posted by harrison View Post
are you drinking plenty of water?
I drink at least a gallon a day
   
Reply With Quote
Old
  (#7)
AnaSCI MEMBER
 
Offline
Posts: 36
Join Date: May 2011
06-11-2012, 06:26 AM

Quote:
Originally Posted by ink View Post
I drink at least a gallon a day
Drink plenty of water. It may be your stomach if you are eating more food these days along with 'pushing' hard at the gym.
   
Reply With Quote
Old
  (#8)
AnaSCI MEMBER
 
Offline
Posts: 25
Join Date: Jul 2011
06-12-2012, 09:39 AM

I'd say you have nothing to worry about it, but if you want to be 100% sure you could see a doc for some tests.
   
Reply With Quote
Old
  (#9)
ink
AnaSCI MEMBER
 
Offline
Posts: 15
Join Date: Jun 2012
06-13-2012, 03:59 AM

actually for the first 5 days i had my d bol at 10 mgs because my fella said they were 10mg tabs but i later found out they were only 5 mgs ..
   
Reply With Quote
Old
  (#10)
AnaSCI VET
 
Online
Posts: 4,235
Join Date: Aug 2005
Lightbulb 06-13-2012, 03:32 PM

Quote:
Originally Posted by ink View Post
I'm started my 3rd week of d-bol at 30mg /day and I think I have some problem with my liver. I'm getting a weird feeling in my liver area it kind of feels like it is pressing up against my rib cage. Should I stop taking it?Maybe I'm getting paranoid. Has anybody every experienced this feeling before while running d-bol?
I would get some blood work done and immediately begin using some Synthergine.
   
Reply With Quote
Old
  (#11)
K1
Blue-Eyed Devil...
 
K1's Avatar
 
Online
Posts: 4,960
Join Date: Jun 2006
06-14-2012, 07:34 AM

Quote:
Originally Posted by ALIN View Post
I would get some blood work done and immediately begin using some Synthergine.
Agreed...Good advise.....


"Fear profits man nothing!"

Use code "K1OFF5" to get 5% OFF your next ProfessionalMuscleStore.com order!
LIKE - ProfessionalMuscleStore Facebook
Follow - ProfessionalMuscleStore Instagram


LIKE - AnaSCI Facebook
SUBSCRIBE - AnaSCI YouTube

SYNTHETEK - Best hardcore bodybuilding products
STERILESYRINGES.COM - Get your Needles and Syringes from here
DISCUSSWORLDISSUES.COM - Socio-economic and political free speech
HOW TO DO INJECTIONS - Full Pictorial Injection Guide
PURE SUPPLEMENT POWDERS - All lab certified
PROFESSIONALMUSCLE STORE - The Largest Selection of Supplements
   
Reply With Quote
Old
  (#12)
AnaSCI Major Sponsor
 
Synthetek's Avatar
 
Online
Posts: 1,240
Join Date: Oct 2006
06-15-2012, 04:32 AM

Get blood work done ASAP and you should not be using known liver toxic substances without liver aids such as Synthergine.
   
Reply With Quote
Old
  (#13)
AnaSCI MEMBER
 
Offline
Posts: 49
Join Date: Jan 2012
06-18-2012, 12:54 PM

I also get these feelings like my liver is grumbling. Liver enzymes get elevated some but return to normal after getting off.
   
Reply With Quote
Old
  (#14)
AnaSCI MEMBER
 
Offline
Posts: 54
Join Date: Apr 2011
06-19-2012, 10:41 AM

I have talked to people who are getting back pumps, and claim its kidney or liver hurting..
   
Reply With Quote
Old
  (#15)
AnaSCI MEMBER
 
Offline
Posts: 1
Join Date: Jun 2012
Location: Rhode Island
06-19-2012, 02:55 PM

I used to get a little kidney pain when taking D bols. But it would only do it in the very beginning of the cycle . Then it would go away after a few days .
   
Reply With Quote
Old
  (#16)
AnaSCI VET
 
J4CKT's Avatar
 
Offline
Posts: 1,204
Join Date: Feb 2010
06-20-2012, 05:04 AM

All you guys who just actually FEEL kidneys or liver hurting are being extremely careless
generally if something physically hurts some damage has already been done.. I don't
understand why such simple and inexpensive precautions are just being ignored. Kidney
and liver damage is now joke..


Quality Sponsors:

   
Reply With Quote
Old
  (#17)
ink
AnaSCI MEMBER
 
Offline
Posts: 15
Join Date: Jun 2012
06-21-2012, 11:28 AM

I have been taking my d-bol on an empty stomach. For the pain is not on the left tho it is on the right...
   
Reply With Quote
Old
  (#18)
AnaSCI MEMBER
 
xxxl's Avatar
 
Offline
Posts: 50
Join Date: Nov 2010
06-22-2012, 08:39 AM

Quote:
Originally Posted by ink View Post
I have been taking my d-bol on an empty stomach. For the pain is not on the left tho it is on the right...
try the milk and food with your pills . if that doesn't help then you rule out the whole indigestion thing.
   
Reply With Quote
Old
  (#19)
ink
AnaSCI MEMBER
 
Offline
Posts: 15
Join Date: Jun 2012
06-25-2012, 02:15 AM

thanks for your hep guys, I will try some Synthergine to see how it goes.
   
Reply With Quote
Old
  (#20)
AnaSCI Major Sponsor
 
Synthetek's Avatar
 
Online
Posts: 1,240
Join Date: Oct 2006
07-05-2012, 08:05 AM

Quote:
Originally Posted by ink View Post
thanks for your hep guys, I will try some Synthergine to see how it goes.
Be sure to get bloodwork done aswell so that you know exactly what's going on internally.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 09:40 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.